On $d$-finite tuples in random variable structures

Volume 221 / 2013

Shichang Song Fundamenta Mathematicae 221 (2013), 221-230 MSC: Primary 03C90; Secondary 03C98, 60B99. DOI: 10.4064/fm221-3-2

Abstract

We prove that the $d$-finite tuples in models of $\mathsf {ARV}$ are precisely the discrete random variables. Then, we apply $d$-finite tuples to the work by Keisler, Hoover, Fajardo, and Sun concerning saturated probability spaces. In particular, we strengthen a result in Keisler and Sun's recent paper.

Authors

  • Shichang SongDepartment of Mathematics
    Beijing Jiaotong University
    Beijing, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image